# SDR 99ZZZX4072

- Difficulty date: April 6, 1999
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N911BY
- Make and model: Bolkms BK117A4
- Aircraft serial: 7127
- Engine: Lyc LTS101650B1
- System (JASC): 7420 · Ignition Harness (Distribution)
- Part: Lead
- Part number: 430111202
- Condition: Worn
- Location: Ignition System
- Part time: 332 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEAD WORN BEYOND SERVICEABLE LIMITS.  REPLACED WITH NEW UNIT, CORRECTED PROBLEM.
